Early November I had a sinus infection that went on until December. It was labile, so I hadn't taken antibiotics until Christmas. The evening of the second dose of azithromycin I woke in a panic. My heart was racing, I was shaking, had palpitations, had nerve impulse sensations on my scalp, and numbness and tingling at my mouth and lips. I've taken azithromycin multiple times before and have never had any problems. It was very episodic and would last for minutes to hours. This continued and worsened for about 2 weeks. Then began to get better. And is now gone.
Then in the end of January I began having SOB, CP, sinus tachycardia and palpitations. This has been going on for 2 weeks. Tachycardia randomly comes on. EKG shows sinus tach, possible LV enlargement. Had a CT to R/O PE, and MRI/MRA of my head and neck were ok; only mild c-spine stenosis.
Yesterday I noticed that I'm having reflux, but it feels like food, not liquid. It's as though I can feel it going up and down my esophagus for hours after I eat.
No meds. I went through InVitro fertilization with hormone therapy August to November and had a miscarriage in November. No other medical issues.
My GP thinks maybe GERD. My neurologist says subliminal seizures or anxiety attacks. Had an EEG this am and waiting on results.
Well, it would be very difficult to comment on the situation without a detailed clinical evaluation. With most cardiac issues ruled out, the symptoms could be related to stress/ anxiety, hormonal/ endocrine abnormalities, autonomic disturbances, low blood sugar, low blood pressure, cardiac arrhythmias, electrolyte issues etc. I would suggest considering a detailed evaluation by an internist initially and depending on the cause diagnosed/ suspected, it can be managed accordingly or specialist care may be sought.
Hope this is helpful.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.